# SDR HEEA0016435

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22608
- Make and model: Bell 412
- Aircraft serial: 33075
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066104701
- Condition: Malfunctioned
- Location: Adf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER WEAK SCRATCHY 1799 KHZ NOT POINTING CORRECTLY IN ADF.
